skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on June 19, 2020

Title: Ground-state degeneracy of non-Abelian topological phases from coupled wires

Authors:
; ; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1546305
Grant/Contract Number:  
FG02-06ER46316
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 99 Journal Issue: 24; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Iadecola, Thomas, Neupert, Titus, Chamon, Claudio, and Mudry, Christopher. Ground-state degeneracy of non-Abelian topological phases from coupled wires. United States: N. p., 2019. Web. doi:10.1103/PhysRevB.99.245138.
Iadecola, Thomas, Neupert, Titus, Chamon, Claudio, & Mudry, Christopher. Ground-state degeneracy of non-Abelian topological phases from coupled wires. United States. doi:10.1103/PhysRevB.99.245138.
Iadecola, Thomas, Neupert, Titus, Chamon, Claudio, and Mudry, Christopher. Thu . "Ground-state degeneracy of non-Abelian topological phases from coupled wires". United States. doi:10.1103/PhysRevB.99.245138.
@article{osti_1546305,
title = {Ground-state degeneracy of non-Abelian topological phases from coupled wires},
author = {Iadecola, Thomas and Neupert, Titus and Chamon, Claudio and Mudry, Christopher},
abstractNote = {},
doi = {10.1103/PhysRevB.99.245138},
journal = {Physical Review B},
number = 24,
volume = 99,
place = {United States},
year = {2019},
month = {6}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on June 19, 2020
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Experimental Realization of a Three-Dimensional Topological Insulator, Bi2Te3
journal, June 2009


A topological Dirac insulator in a quantum spin Hall phase
journal, April 2008

  • Hsieh, D.; Qian, D.; Wray, L.
  • Nature, Vol. 452, Issue 7190, p. 970-974
  • DOI: 10.1038/nature06843

Topological Insulators in Three Dimensions
journal, March 2007


Topological invariants of time-reversal-invariant band structures
journal, March 2007